Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician at an university student health facility concerning a 22 year old female with a penicillin and amoxicillin allergies and no pertinent medical history who had no problems with her first dose of Gardasil and was vaccinated at a private physician''s office with the second dose on 09-MAR-2007 of Gardasil. Concomitant therapy included unspecified hormonal contraceptives. On 09-MAR-2007 the patient experienced burning sensation in arm in which she was vaccinated as well as nausea. The patient stated that she was vaccinated high in her arm possibly in the joint space which caused her immediate discomfort. She thought the needle hit her joint. The patient sought unspecified medical attention. As of 19-MAR-2007 the patient continued to have pain in the arm and shoulder which she thought was due to the injection technique. The patient took ibuprofen which helped the pain. The patient planned to see someone in the sports-medicine department for further assessment. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166